Paediatric

Fexocold-Tablet

SKU
FEXOCOLD-TAB

Composition

Fexofenadine Hydrochlorid 60 mg + Phenylepherine Hydrochloride 10 mg + Paracetamol 325 mg

FEXOFENADINE:
• Significantly more effective than antihistamine in relieving nasal congestion.
Effective in relieving the symptoms of sneezing, rhinorrhoea, itchy nose palate or throat, and itchy, watery, red eyes in patients with seasonal allergic rhinitis & viral fever.
• A selective histamine Hi receptor antagonist that does not cross the blood brain barrier & shows some anti-inflammatory properties & rapid absorption with long duration of action.
PHENYLEPHRINE
• Reduces the nasal congestion due to increased nasal blood flow associated with cold & influenza.
PARACETAMOL
• Time trusted analgesic and antipyretic reduces fever & relieves headache, muscle and joint pain.

 

Indication:

• Seasonal Allergies
• Asthma
  Smart way to tackle allergy
• Hay Fever
• Respiratory Allergies
• Nasal Allergeis
An empowering choice for an allergy free life

 

More Information
Is Prescribed Yes
Composition Fexofenadine Hydrochlorid 60 mg + Phenylepherine Hydrochloride 10 mg + Paracetamol 325 mg
Write Your Own Review
You're reviewing:Fexocold-Tablet
Your Rating
Back to Top